# SDR CA101124004

- Difficulty date: November 11, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 777233LR
- Aircraft time: 9,538 hours
- Engine: Ge GE90110B1
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Headrest
- Part number: S23101548001
- Condition: Cracked
- Location: Seat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C1 CHECK J-CLASS SEAT SHOP VISIT, SOME HEADREST ASSEMBLIES WERE FOUND TO HAVE CRACKS IN A DOUBLER.  CONTOUR SIL25-3818 REV 2 PROVIDES FOR A TEMPORARY STOP-DRILL REPAIR.  HEADREST MUST THEN BE REPLACED WITHIN 6 MONTHS.
